# SDR HYIA20120926001

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 31,540 hours
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Flat
- Location: Zone 700
- Component: Wheel
- Component part number: 401353A
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING ROLLOUT, THE PILOT NOTICED A FLAT LT MAIN TIRE.  THE ACFT MAINTAINED CONTROL AND WAS STOPPED CLEAR OF THE ACTIVE RUNWAY.  UPON INSPECTION BY MX THE TIRE WAS FOUND TO BE FLAT SPOTTED.  THE LT MAIN WHEEL ASSEY WAS SUBSEQUENTLY REPLACED.
